Advanced

Monotonicity of Prices in Heston Model

Aly, Sidi Mohamed LU (2013) In International Journal of Theoretical and Applied Finance 16(3).
Abstract
In this article, we study the price monotonicity in the parameters of the Heston model for a contract with a convex pay-off function; in particular we consider European put options. We show that the price is increasing in the constant term in the drift of the variance process and decreasing in the coefficient of the linear term in the drift of variance process. We also show that the price is increasing in the correlation for small values of the stock and decreasing for the large values.
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
International Journal of Theoretical and Applied Finance
volume
16
issue
3
pages
23 pages
publisher
World Scientific
external identifiers
  • scopus:84876842721
ISSN
1793-6322
DOI
10.1142/S0219024913500167
language
English
LU publication?
yes
id
d54851e0-4db7-447f-bd25-36fdf00dfd8a
date added to LUP
2016-04-13 13:29:32
date last changed
2017-01-01 08:22:49
@article{d54851e0-4db7-447f-bd25-36fdf00dfd8a,
  abstract     = {In this article, we study the price monotonicity in the parameters of the Heston model for a contract with a convex pay-off function; in particular we consider European put options. We show that the price is increasing in the constant term in the drift of the variance process and decreasing in the coefficient of the linear term in the drift of variance process. We also show that the price is increasing in the correlation for small values of the stock and decreasing for the large values.},
  articleno    = {1350016},
  author       = {Aly, Sidi Mohamed},
  issn         = {1793-6322},
  language     = {eng},
  month        = {04},
  number       = {3},
  pages        = {23},
  publisher    = {World Scientific},
  series       = {International Journal of Theoretical and Applied Finance},
  title        = {Monotonicity of Prices in Heston Model},
  url          = {http://dx.doi.org/10.1142/S0219024913500167},
  volume       = {16},
  year         = {2013},
}